advertisement
Question
Posted by: Guest | 2008/06/03

Twitches, Tics - Face Pulls

I have had enough!! It is so embarrassing and I am a professional adult - i simply cannot put up with this anymore. my doctor put me on ATTIVAN and they dont always help - some days im not twitchy - some days i am - horrid situation.
also, i have been on luvox for the past 10 years - do i need to be re-evatuated and have new medication re-prescribed. my situation has changed ten-fold since i was first diagnosed - maybe there is a better med on the market - maybe im no longer and OCD person, i still have anxiety...

what do you suggest

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Ativan is NOT a recognized treatment for tics and abnormal movements. It is a sedative tranquiollizer which can cause dependency problems Best to see a good psychiatrist or psychologist for a proper assessment and treatment, as it is possible to UNlearn this bad habit, as well as getting off the drug

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: peppa | 2008/06/03

attivan? how much do u take and when? attivan claps me into next week!

Reply to peppa

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement